Rodney Tehrani, MD

Medicine

Allergy/Immunology/Rheumatology
Associate Professor
Fellowship Program Director, Rheumatology

Languages Spoken

English

Clinical Expertise

  • Autoimmune Diseases
  • General Rheumatology
  • Giant Cell Arteritis
  • Gout
  • Inflammatory Joint Disease
  • Lupus
  • Rheumatoid Arthritis
  • Scleroderma
  • Spondyloarthropathy

About Dr. Tehrani

Interests
Baseball, Football

Medical Education

Medical School
Loyola University Chicago Stritch School of Medicine
Residency
Loyola University Medical Center - Internal Medicine: General
Fellowship
Loyola University Medical Center - Rheumatology/Immunology

Board Certification

Internal Medicine
American Board of

Research

  • Sitagliptin-induced bilateral Achilles tendinitis Bussey, M. R.; Emanuele, M. A.; Lomasney, L. M.; Tehrani, R., Rheumatology (Oxford, England)
  • A case of cryoglobulinemia associated with nonalcoholic steatohepatitis Giangreco, D.; Scaglione, S. J.; Cohen, S. M.; Tehrani, R., Gastroenterology & Hepatology
  • Survival and extrapulmonary course of connective tissue disease after lung transplantation Takagishi, T.; Ostrowski, R.; Alex, C.; Rychlik, K.; Pelletiere, K.; Tehrani, R., Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases
View All ResearchShow Less
  • Refractory adult-onset still disease successfully treated with abatacept Ostrowski, R. A.; Tehrani, R.; Kadanoff, R., Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases
  • Stiff-person syndrome: persistent elevation of glutamic acid decarboxylase antibodies despite successful treatment with rituximab Bacorro, E. A.; Tehrani, R., Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases
  • Giant Cell Arteritis: Oral Versus Intravenous Corticosteroids Tehrani, R.; Ostrowski, R.; Hariman, R.; Jay, W. M., Neuro-Ophthalmology
  • Review of biologic therapies. Tehrani, R.; Ostrowski, R. A.; Hariman, R. l.; Jay, W. M., Neuro-Ophthalmology
  • Giant cell arteritis Tehrani, R.; Ostrowski, R. A.; Hariman, R.; Jay, W. M., Seminars in ophthalmology
  • Ocular toxicity of hydroxychloroquine Tehrani, R.; Ostrowski, R. A.; Hariman, R.; Jay, W. M., Seminars in ophthalmology
  • Minocycline-induced cutaneous polyarteritis nodosa. Tehrani, R.; Nash-Goelitz, A.; Adams, E.; Dahiya, M.; Eilers, D., JCR: Journal of Clinical Rheumatology
  • Radiologic case study. Seronegative spondyloarthropathy associated with Crohn's disease Grandbois, L.; Lomasney, L. M.; Demos, T. C.; Tehrani, R., Orthopedics
  • Radiologic case study. The case: a 25-year-old man presented to his gastroenterologist with low-back pain Grandbois, L.; Lomasney, L. M.; Demos, T. C.; Tehrani, R., Orthopedics